| Model Number |
SA6AT4 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A purchasing manager reported that following an intraocular lens (iol) implant procedure, the iol was explanted and changed for other lens, as the iol was malpositioned, due to capsule bag was not intact.Vitrectomy was performed, suture of lens and incision were done.Additional information has been requested and received stated that capsule was tear from previous first surgery and the lens did not stay in position.No further information available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provide in e.1.And h.10.The account indicated the use of a qualified cartridge, handpiece and viscoelastic.Information was provided that the 17.7 diopter tori lens model was replaced with an 16.5 diopter lens model due to a report of a "malpositioned iol." it was reported that a vitrectomy, suture of lens, suture of incision were all needed.Additional information was provided that the patient had a capsule tear from a previous 1st surgery, lens did not stay in position.The product has not been received to evaluate.Based on the information provided, the event does not appear to be related to the product.The manufacturer internal reference number is: (b)(4).